Alert archive / Michigan / Flash Flood Warnings in 2017
Flash Flood Warning 1, NWS Detroit, MI
NWS Detroit, MI issued this flash flood warning at Jun 23, 2017, 12:01 AM EDT for Bay County, Midland County, Michigan. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2017, 12:01 AM EDT (04:01 UTC)
- Expired
- Jun 23, 2017, 3:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bay County, MI, Midland County, MI
The radar
The Detroit radar (KDTX), 126 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 12:20 AM EDT | HEAVY RAIN 3.92 | Oil City, MI | TOTAL RAINFALL SINCE 900 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
305
WGUS53 KDTX 230401
FFWDTX
MIC017-111-230700-
/O.NEW.KDTX.FF.W.0001.170623T0401Z-170623T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Detroit/Pontiac MI
1201 AM EDT FRI JUN 23 2017
The National Weather Service in Detroit/Pontiac has issued a
* Flash Flood Warning for...
Southern Bay County in southeastern Michigan...
Midland County in southeastern Michigan...
* Until 300 AM EDT
* At 1200 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to three inches of rain has
already falling across portions of Midland County, with storms
expected to continue producing heavy rain as they move east
towards portions of Bay County. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Midland, Auburn, Pinconning, Coleman, Sanford, Kawkawlin, Oil City,
Pleasant Valley, Linwood, Hope, Crump, Willard, Averill,
Gordonville, Bombay, Bay City State Recreation Area and North
Bradley.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4376 8460 4387 8392 4378 8390 4373 8390
4369 8388 4364 8380 4349 8461
$$
Orow1 follow-up statement
177
WGUS73 KDTX 230556
FFSDTX
Flash Flood Statement
National Weather Service Detroit/Pontiac MI
156 AM EDT FRI JUN 23 2017
MIC017-111-230700-
/O.CON.KDTX.FF.W.0001.000000T0000Z-170623T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay MI-Midland MI-
156 AM EDT FRI JUN 23 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
SOUTHERN BAY AND MIDLAND COUNTIES...
At 153 AM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Radar and spotter reports indicate that
between 3 and 4 inches of rain have fallen across the warned area,
with localized amounts in excess of 5 inches. Law enforcement has
also reported that many roads were flooded across both Midland and
Bay Counties. Travel is discouraged.
Some locations that will experience flooding include...
Midland, Auburn, Pinconning, Coleman, Sanford, Kawkawlin, Oil City,
Pleasant Valley, Linwood, Hope, Crump, Willard, Averill, Gordonville,
Bombay, Bay City State Recreation Area and North Bradley.
Additional rainfall amounts of up to one inch is possible in the
warned area through 4 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4376 8460 4387 8392 4378 8390 4373 8390
4369 8388 4364 8380 4349 8461
$$
OrowWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 9:42 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 22, 9:42 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 942 PM EDT Thu Jun 22 2017 .UPDATE... It has been an active evening as cluster of severe thunderstorms lifted northward through a good portion of the southern Detroit metro area. Initial cell appeared to get mid to upper level support by gravity wave forcing to the south of Toledo. The thunderstorm quickly latched onto the main 850-700mb gradient of tropical moisture and provided the perturbation to drive additional thunderstorm activity northward along a mature outflow boundary. Overall, hi-resolution models have done a poor job resolving this initial thunderstorm activity within the broad anticyclonic ridging and confidence remains lower than average. With that stated the signal points to activity migrating northward throughout the remainder of the evening as the main equivalent potential temperature gradient lifts northward and merges with the synoptic scale cold front now over sections of northern Lower Michigan. Uncertainty remains high with specifics, but expectations are for shower and thunderstorm activity to become more organized over the northern cwa, north of I 69 primarily between 02-09Z tonight. Activity should then transition south again, south of the I 69 corridor between 09-14Z Friday morning. Severe threat appears to be waning as model soundings show loss of diurnal heating significantly compromising lower level lapse rates. One factors in current activity overturning the air mass, and confidence increases that high static stability will exist through a deep layer between 2.0 and 9.0 kft agl. Current SPC RAP based shows just a pocket of MLCAPES of between 1000-1250 J/KG where current thunderstorms reside. Expecting this instability to lessen considerably during the next hour or two to around 500 J/KG for the course of the overnight. Deep layer shear, particularly closer to the front across the north will remain good enough for storm organization so will continue to monitor. However, signs point to the severe threat lowering considerably. The main item to watch for is heavy rain potential with training of elevated thunderstorm activity. Right now it appears best potential for this heavy rainfall will be north of I 69. Inherited grids are in reasonably good shape and little changes are anticipated. && .PREV DISCUSSION... Issued at 811 PM EDT Thu Jun 22 2017 AVIATION... Cluster of severe thunderstorm activity lifting northward through Detroit is being forced along the lead gradient of 850-700mb tropical moisture. The thunderstorm activity will continue for the first hour or two at Detroit terminals before lifting northward with time tonight. There is a high amount of uncertainty with how tonight will play out. Hi resolution guidance this afternoon missed completely on this warm sector thunderstorm development within overwhelmingly anticyclonic flow trajectories. The idea right now is that tstorm activity should transition northward to possibly between the I 69 corridor to Tri Cities sometime after 02-03Z this evening. This activity should then continue (expected to be elevated and weaker) throughout much of the night along a slowly sagging cold front. Shower and tstorm potential will then pick up towards daybreak again around the Detroit Metro area before transitioning southward over portions of Ohio by late morning Friday. //DTW THRESHOLD PROBABILITIES... * High for thundestorms early at start of period, low for much of tonight and medium for 09-13Z Friday. * High confidence in ceilings aob 5kft tonight into Friday Morning. PREV DISCUSSION... Issued at 353 PM EDT Thu Jun 22 2017 DISCUSSION... Warm and humid southwest flow will be firmly established over lower Michigan during late afternoon through tonight. Temperatures will come down from highs near 90 and heat index in the mid 90s but it will remain warm and muggy through the night. This will leave convective trends as the main concern beginning with scattered late day/early evening development followed by storms arriving from the Midwest frontal system during the night into Friday morning. Passage of the front through SE Michigan by early to mid Friday afternoon will then bring cooler and less humid air into the region for the weekend. Afternoon satellite imagery and hourly mesoanalysis/surface observations indicate warmer and more humid air moving in through the boundary layer in southwest flow over the region. This is occuring under a relative theta-e minimum that is a result of both warmer air moving in aloft that is not quite as moist and possibly some subsidence trailing morning convective activity. The warmer air is at least temporarily capping off additional shower/storm development through peak heating. There is also observational evidence of deeper moisture moving in from the Ohio valley associated with the northern fringe of TD Cindy. It is this moisture surge that is shown to produce late afternoon/early evening convection over northern OH/IN developing into lower Michigan during the evening. This activity will occur ahead of the convection upstream over the Midwest that is being forced along and ahead of the cold front/outflow combination and which is expected to progress eastward into SE Michigan during the night. Both rounds of storms will share a similar near storm environment. Model derived ML CAPE and shear projections best supported by observations are in the range of 1000-1500 J/kg along with marginal bulk shear around 30 knots. This combination will be capable of some multicell structures with otherwise moderate mid level wind speed that could produce some near severe wind gusts in line with the borderline slight/marginal SPC outlook that covers SE Michigan. Locally heavy rainfall will likely turn out to be the main concern as PW ramps up to near 2 inches overnight. Individual convective cells will be moving quickly enough but there will be a tendency for some training lines that will have localized potential for flooding of prone areas. Numerous to widespread showers/storms that spread into the region overnight will tend to break up as they will be ahead of the surface front and upper level wave toward Friday morning. As this convection continues to dissipate during the morning, there will be another narrow window of opportunity for new development along the cold front before peak heating and before it boundary exits SE Michigan during early to mid afternoon. Passage of the front will then open the door on cooler and less humid air Friday night into Saturday. Some weak instability showers will be possible Saturday afternoon and evening but the large scale pattern does not look very supportive. Neutral southwest flow aloft downstream of the main upper trough and a featureless westerly low level flow might support isolated to scattered coverage of light showers during peak heating. The region will remain in longwave troughing to close out the weekend and into the beginning of next week. This will allow for chances for unsettled weather through this time period before things start to dry out by the middle of the week. Longwave ridging starts to build in on Tuesday as surface high pressure takes control over the Great Lakes region. As far as temperatures are concerned, highs will be noticeably cooler on Sunday and Monday as highs hold around 70 degrees. Temps then rebound back towards the upper 70s though the end of the extended forecast period. MARINE... Warm and moist southerly flow this afternoon, but topping out around 20 knots for the most part. Scattered showers and thunderstorms around late today and this evening, with more solid line of showers and embedded thunderstorms later tonight with cold front, which will pass through the Central Great Lakes tomorrow. Winds will shift to the west-northwest behind the front and remain from that general direction through the weekend with wind speeds under 20 knots. An unseasonably cold airmass this weekend will bring the chance for light showers across most of Lake Huron. HYDROLOGY... An influx of moisture will trigger scattered showers and thunderstorms late today and this evening, with more widespread shower and thunder activity with cold front late tonight into early tomorrow morning. All told, localized rainfall amounts may reach an inch or more, especially from around Flint on north into the Saginaw Valley, where storms expected to arrive earlier and are able to utilize the waning daytime instability. Urban and small stream flooding will be possible with the stronger activity. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && UPDATE.......CB AVIATION.....CB DISCUSSION...BT/SP MARINE.......SF HYDROLOGY....SF You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jun 22, 4:45 PM EDT, 7 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 445 PM EDT Thu Jun 22 2017 MIZ047>049-053>055-060>063-068>070-075-076-082-083-230900- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 445 PM EDT Thu Jun 22 2017 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Tonight Thunderstorms remain possible tonight along and ahead of a cold front moving through the Great Lakes. Scattered storms developing over southwest lower Michigan during the evening are expected to move into southeast Michigan before midnight, mainly affecting the Tri Cities and northern Thumb. Storms along a cold front over the western Great Lakes will then arrive in the area overnight and spread into the Detroit area toward sunrise. There is a slight risk of severe weather with the strongest storms, mainly in the form of 60 mph damaging wind gusts. Heavy rainfall and localized flooding will also be a main hazard as storm motion will be southwest to northeast at 30 mph while lines of storms will move more slowly. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A cold front will finish passing through southeast Michigan Friday morning. Thunderstorms are possible but severe weather is not anticipated. Chances of thunderstorms will also exist Sunday through Wednesday, mainly in the afternoon hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-230900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 445 PM EDT Thu Jun 22 2017 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Tonight Thunderstorms remain possible tonight along and ahead of a cold front moving through the Great Lakes. Scattered to numerous coverage of storms is generally expected to migrate from northwest to southeast across marine areas during the night. There is a slight risk of severe weather with the strongest storms, mainly in the form of 50 knot wind gusts as storms move southwest to northeast at 25 knots. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A cold front will finish passing through southern marine areas Friday morning. Thunderstorms are possible but severe weather is not anticipated. Chances of thunderstorms will also exist Sunday through Wednesday, mainly in the afternoon hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. BT
In the hours before
Local storm report, Jun 22, 9:11 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
911 PM EDT THU JUN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG CARLETON 42.06N 83.39W
06/22/2017 MONROE MI PUBLIC
NUMEROUS TREES AND POWER LINES DOWN
0718 PM TSTM WND DMG 5 SSW SALINE 42.11N 83.80W
06/22/2017 WASHTENAW MI PUBLIC
MULTIPLE POWER OUTAGES IN THE AREA
&&
SPSpecial weather statement, Jun 22, 9:25 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
925 PM EDT THU JUN 22 2017
MIZ047-048-053-230230-
Bay-Saginaw-Midland-
925 PM EDT THU JUN 22 2017
...STRONG THUNDERSTORMS WILL AFFECT BAY...SAGINAW AND MIDLAND
COUNTIES...
At 923 PM EDT, a strong thunderstorm was located near Midland,
moving northeast at 35 mph and additional storms were located near
Mount Pleasant.
Heavy downpours and winds in excess of 30 mph are possible the
storms.
Locations impacted include...
Saginaw, Midland, Bay City, Frankenmuth, Chesaning, Auburn, St.
Charles, Birch Run, Pinconning, Coleman, Sanford, Freeland,
Kawkawlin, Essexville, Edenville, Zilwaukee, Bentley, Merrill, Oakley
and Bridgeport.
Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
LAT...LON 4381 8461 4383 8417 4400 8417 4400 8405
4391 8404 4391 8391 4374 8391 4368 8386
4366 8389 4362 8374 4360 8370 4322 8370
4322 8393 4313 8393 4313 8436 4347 8437
4347 8461
TIME...MOT...LOC 0123Z 237DEG 31KT 4356 8422
BTLocal storm report, Jun 22, 9:40 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
940 PM EDT THU JUN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 5 N ROMULUS 42.30N 83.35W
06/22/2017 WAYNE MI TRAINED SPOTTER
GAS STATION SIGN BLOWN OUT OF FRAME, DEBRIS IN ROADWAY
AND STANDING WATER ACROSS THE INTERSECTION... CORRECTION
MADE TO EVENT TIME
&&
SPLocal storm report, Jun 22, 9:46 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
946 PM EDT THU JUN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 5 ESE CANTON 42.28N 83.38W
06/22/2017 WAYNE MI TRAINED SPOTTER
8.5 INCH TREE LIMB DOWN, WATER COVERING ROADWAY AND
MULTIPLE POWER LINES DOWN
0846 PM TSTM WND DMG 4 S WEST BLOOMFIELD 42.51N 83.38W
06/22/2017 OAKLAND MI PUBLIC
NUMEROUS POWER OUTAGES REPORTED AROUND THE AREA
&&
SPSpecial weather statement, Jun 22, 10:23 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1023 PM EDT THU JUN 22 2017
MIZ055-230300-
Sanilac-
1023 PM EDT THU JUN 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SANILAC COUNTY...
At 1022 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Marlette to near Peck to 7 miles
south of Croswell. Movement was northeast at 35 mph.
Heavy rainfall and winds near 40 mph are likely with these storms.
These storms will be near...
Croswell, Carsonville and Applegate around 1035 PM EDT.
Lexington around 1040 PM EDT.
Port Sanilac around 1045 PM EDT.
Sandusky and Argyle around 1050 PM EDT.
Deckerville around 1100 PM EDT.
Other locations impacted by these storms include Birch Beach,
McGregor, Amador, Snover, Elmer, Juhl, Tyre, Decker, Palms and
Watertown.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4317 8252 4316 8271 4328 8278 4333 8310
4351 8311 4368 8295 4369 8261 4371 8261
4370 8257 4319 8247
TIME...MOT...LOC 0222Z 227DEG 28KT 4337 8312 4331 8274 4317 8266
BTLocal storm report, Jun 22, 10:54 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1054 PM EDT THU JUN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG 2 SSW OTTAWA LAKE 41.73N 83.77W
06/22/2017 LENAWEE MI PUBLIC
NUMEROUS POWER OUTAGES REPORTED
0647 PM TSTM WND DMG 3 W MONROE 41.91N 83.44W
06/22/2017 MONROE MI TRAINED SPOTTER
MULTIPLE TREES DOWN
0647 PM TSTM WND DMG 2 W MONROE 41.92N 83.43W
06/22/2017 MONROE MI PUBLIC
NUMEROUS POWER OUTAGES REPORTED
0655 PM TSTM WND DMG 1 N TECUMSEH 42.03N 83.95W
06/22/2017 LENAWEE MI 911 CALL CENTER
MULTIPLE TREES DOWN AROUND THE TECUMSEH AREA
0710 PM TSTM WND DMG 6 NNW DUNDEE 42.03N 83.70W
06/22/2017 MONROE MI TRAINED SPOTTER
LARGE TREE BRANCHES DOWN PARTIALLY BLOCKING ROADWAY
0712 PM TSTM WND DMG CARLETON 42.06N 83.39W
06/22/2017 MONROE MI PUBLIC
NUMEROUS TREES AND POWER LINES DOWN
0718 PM TSTM WND DMG 5 SSW SALINE 42.11N 83.80W
06/22/2017 WASHTENAW MI PUBLIC
MULTIPLE POWER OUTAGES IN THE AREA
0726 PM TSTM WND DMG 5 W MILAN 42.08N 83.77W
06/22/2017 WASHTENAW MI PUBLIC
NUMEROUS POWER OUTAGES REPORTED
0744 PM TSTM WND DMG 3 SE ROMULUS 42.20N 83.31W
06/22/2017 WAYNE MI PUBLIC
NUMEROUS POWER OUTAGES REPORTED
0755 PM TSTM WND DMG 5 N ROMULUS 42.30N 83.35W
06/22/2017 WAYNE MI TRAINED SPOTTER
GAS STATION SIGN BLOWN OUT OF FRAME, DEBRIS IN ROADWAY
AND STANDING WATER ACROSS THE INTERSECTION... CORRECTION
MADE TO EVENT TIME
0755 PM TSTM WND DMG 5 ESE CANTON 42.28N 83.38W
06/22/2017 WAYNE MI TRAINED SPOTTER
8.5 INCH TREE LIMB DOWN, WATER COVERING ROADWAY AND
MULTIPLE POWER LINES DOWN
0756 PM TSTM WND DMG 3 SSE LIVONIA 42.35N 83.35W
06/22/2017 WAYNE MI PUBLIC
NUMEROUS POWER OUTAGES REPORTED
0800 PM TSTM WND GST 2 SE ST. CLAIR SHORES 42.47N 82.87W
06/22/2017 M40.00 MPH LCZ460 MI C-MAN STATION
0801 PM TSTM WND DMG 2 NNW DEARBORN 42.34N 83.22W
06/22/2017 WAYNE MI PUBLIC
NUMEROUS POWER OUTAGES
0846 PM TSTM WND DMG 4 S WEST BLOOMFIELD 42.51N 83.38W
06/22/2017 OAKLAND MI PUBLIC
NUMEROUS POWER OUTAGES REPORTED AROUND THE AREA
&&
SPThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:01 PM EDT | Special Weather Statement | DTX | Livingston, Macomb, Oakland | 59 min |
| Jun 22, 8:35 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 43 min |
| Jun 22, 8:51 PM EDT | Areal Flood Advisory | DTX | Wayne | 3 hr |
| Jun 22, 9:07 PM EDT | Special Weather Statement | DTX | Macomb | 53 min |
| Jun 22, 9:25 PM EDT | Special Weather Statement | DTX | Bay, Midland, Saginaw | 65 min |
| Jun 22, 10:01 PM EDT | Flood Watch | DTX | Bay, Genesee, Huron, Lapeer, Midland, Saginaw and 3 more | 8 hr |
| Jun 22, 10:23 PM EDT | Special Weather Statement | DTX | Sanilac | 37 min |
| Jun 22, 11:38 PM EDT | Areal Flood Advisory | DTX | Midland | 3 hr |
| Jun 23, 2:13 AM EDT | Areal Flood Warning | DTX | Huron | 6 hr |
| Jun 23, 2:59 AM EDT | Areal Flood Warning | DTX | Bay, Midland | 6 hr |
| Jun 23, 7:55 AM EDT | River Flood Warning | DTX | Midland, Saginaw | 4 days |
| Jun 23, 9:08 AM EDT | Areal Flood Warning | DTX | Bay, Midland | 24 hr |
| Jun 23, 10:56 AM EDT | River Flood Warning | DTX | Bay, Saginaw | 5 days |
Nearby
Flash Flood Warnings in Michigan, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.